| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.The customer stated that the drive support cap was appeared normal.The troubleshooting was performed for the motor error alarm.Customer was able to successfully clear the alarm.Customer was able to complete insulin pump rewind.The customer stated that the insulin pump alarm history contains both an motor position encoder error alarm and more than one motor error alarm within a 30 day period.The customer stated that there seems to be a crack on the reservoir compartment.The customer stated that it will allow to rewind the insulin pump but when she attempts to bolus it will give the error message.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test and excessive no delivery test or verify e70 alarm due to motor error alarms.Device received with cracked reservoir tube lip.The test infusion set and reservoir does lock into place.